# SDR AALA20150525014

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 46,884 hours, 18,879 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL, & ACFT NOT OVERWEIGHT.  DURING APPROACH TE JAMMED AT 1 DEGREE.  R & R LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
